A closed form solution for the sum rate of multiple random beamforming

Janghoon Yang, Yohan Kim, Dong Ku Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this letter, a closed form of the sum rate for multiple random beamforming is derived. A numerical evaluation verifies the tightness of the proposed solution to sample average of the sum rate.

Original languageEnglish
Pages (from-to)1373-1375
Number of pages3
JournalIEICE Transactions on Communications
VolumeE92-B
Issue number4
DOIs
Publication statusPublished - 2009 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Software
  • Computer Networks and Communications
  • Electrical and Electronic Engineering

Cite this